# SDR FDEA201311132755

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77791
- Condition: Corroded
- Location: Bs 1641-1651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON 44R, FOUND CORRODED AT BS 1641-1651.  REPAIRED IAW SRM 53-00-05 FIGURE 201/202, REPAIR 1, REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
